# SDR AU971553

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 600
- Engine: Rroyce DART5327R
- Propeller: Rotol R1934304
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI591162
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) RADAR TRANSMITTER/RECEIVER FAILED.
